Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lie derivations of $ \mathcal J$-subspace lattice algebras


Author: Fangyan Lu
Journal: Proc. Amer. Math. Soc. 135 (2007), 2581-2590
MSC (2000): Primary 47L35; Secondary 17B40, 17B60
DOI: https://doi.org/10.1090/S0002-9939-07-08767-9
Published electronically: February 6, 2007
MathSciNet review: 2302579
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the structure of Lie derivations of $ \mathcal J$-subspace lattice algebras. The results can apply to atomic Boolean subspace lattice algebras and pentagon subspace lattice algebras, respectively.


References [Enhancements On Off] (What's this?)

  • 1. J. Alaminos, M. Mathieu and A. R. Villena, Symmetric amenability and Lie derivations, Math. Proc. Cambridge Philos. Soc., 137(2004), 433-439. MR 2092069 (2005g:46092)
  • 2. K. I. Beidar and M. A. Chebotar, On Lie derivations of Lie ideals of prime rings, Israel J. Math., 123(2001), 131-148. MR 1835291 (2002e:16052)
  • 3. M. Bresar, Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings, Trans. Amer. Math. Soc., 335(1993), 525-546. MR 1069746 (93d:16044)
  • 4. M. Bresar and P. Semrl, Mappings which preserve idempotents, local automorphism, and local derivations, Can. J. Math., 45(1993), 483-496. MR 1222512 (94k:47054)
  • 5. W. Cheung, Lie derivations of triangular algebras, Linear Multilinear Algebra, 51(2003), 299-310. MR 1995661 (2004f:16057)
  • 6. K. Davidson, Nest algebras, Pitman Res. Notes, Math. Ser. 191, Longman Sci. Tech., New York, 1988. MR 0972978 (90f:47062)
  • 7. D. Hadwin and J. Li, Local derivations and local automorphisms, J. Math. Anal. Appl., 290(2004), 702-714. MR 2033052 (2004j:47071)
  • 8. P. R. Halmos, A Hilbert Space Problem Book, 2nd ed., Springer-Verlag, New York/Heideberg/Berlin, 1982. MR 0675952 (84e:47001)
  • 9. B. E. Johnson, Symmetric amenability and the nonexistence of Lie and Jordan derivations, Math. Proc. Cambridge Philos. Soc., 120(1996), 455-473. MR 1388200 (97m:46078)
  • 10. B. E. Johnson, Local derivations on C*-algebras are derivations, Trans. Amer. Math. Soc., 353(2001), 313-325. MR 1783788 (2002c:46132)
  • 11. R. V. Kadison, Local derivations, J. Algebra, 130(1990), 494-509. MR 1051316 (91f:46092)
  • 12. A. Katavolos, M. S. Lambrou and W. E. Longstaff, Pentagon subspace lattices on Banach spaces, J. Operator Theory, 46 (2001), 355-380. MR 1870412 (2003a:47137)
  • 13. M. S. Lambrou, Approximants, commutants and double commutants in normed algebras, J. London Math. Soc., 25(1982), 499-513. MR 0657507 (84f:47053)
  • 14. M. S. Lambrou, Automatic continuity and implementation of homomorphisms, (manuscript).
  • 15. M. S. Lambrou and W. E. Longstaff, Non-reflexive pentagon subspace lattices, Studia Math., 125(1997), 187-199. MR 1455633 (98f:47006)
  • 16. W. E. Longstaff, Strongly reflexive lattices, J. London Math. Soc., 11 (1975), 491-498. MR 0394233 (52:15036)
  • 17. W. E. Longstaff, J. B. Nation and O. Panaia, Abstract reflexive sublattices and completely distributive collapsibility, Bull. Austral. Math. Soc., 58(1998), 245-260. MR 1642047 (2000m:06016)
  • 18. W. E. Longstaff and O. Panaia, $ {\mathcal J}$-subspace lattices and subspace M-bases, Studia Math., (3) 139 (2000), 197-212. MR 1762581 (2001g:46020)
  • 19. F. Lu and P. Li, Algebraic isomorphisms and Jordan derivations of $ \mathcal J$-subspace lattice algebras, Studia Math., 158(2003), 287-301. MR 2014303 (2004m:47162)
  • 20. F. Lu and P. Li, Jordan isomorphisms of $ \mathcal J$-subspace lattice algebras, Linear Algebra Appl., 371(2003), 255-264. MR 1997374 (2004f:47104)
  • 21. W. S. Martindale, Lie derivations of primitive rings, Michigan J. Math., 11(1964), 183-187. MR 0166234 (29:3511)
  • 22. M. Mathieu and A. R. Villena, The structure of Lie derivations on C*-algebras, J. Funct. Anal., 202(2003), 504-525. MR 1990536 (2004k:46125)
  • 23. C. R. Miers, Lie derivations of von Neumann algebras, Duke Math. J., 40(1973), 403-409. MR 0315466 (47:4015)
  • 24. O. Panaia, Quasi-spatiality of isomorphisms for certain classes of operator algebras, Ph. D. dissertation, University of Western Australia, 1995.
  • 25. G. A. Swain, Lie derivations of the skew elements of prime rings with involution, J. Algebra, 184(1996), 679-704. MR 1409235 (97f:16059)
  • 26. G. A. Swain and P. S. Blau, Lie derivations in prime rings with involution, Canad. Math. Bull., 42(1999), 401-411. MR 1703701 (2000g:16039)
  • 27. R. A. Villena, Lie derivations on Banach algebras, J. Algebra, 226(2000), 390-409. MR 1749896 (2001e:47063)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L35, 17B40, 17B60

Retrieve articles in all journals with MSC (2000): 47L35, 17B40, 17B60


Additional Information

Fangyan Lu
Affiliation: Department of Mathematics, Suzhou University, Suzhou 215006, People’s Republic of China
Email: fylu@suda.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-07-08767-9
Keywords: Lie derivations, $\mathcal J$-subspace lattice algebras, finite rank operators
Received by editor(s): October 14, 2005
Received by editor(s) in revised form: April 25, 2006
Published electronically: February 6, 2007
Additional Notes: The author was supported by NNSFC (No. 10571054) and a grant (No. 04KJB110116) from the government of Jiangsu Province of China.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society